Skin infection itching
Skin infection itching in hip area pvt part area. Applied creams like candid b, ketoconazole. No relief till now. Hip area seems to be getting dark black. Penis little redness also visible on groin
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Trichologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

IMMEDIATELY STOP CANDID B cream. It's a steroid based cream and should be used only after being prescribed by an allopathic dermatologist . Ideally, one should use creams only after an examination. So please visit a dermatologist and you will benefit.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.